Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 77, NWS Birmingham, AL

March 22, 2005Chilton County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 22, 2005, 10:06 AM CST for Chilton County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 10:06 AM CST (16:06 UTC)
Expired
Mar 22, 2005, 10:30 AM CST
In force
24 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Chilton County, AL

The radar

The Birmingham radar (KBMX), 48 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 9:15 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2005-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2005-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS54 KBMX 221606
SVRBMX
ALC021-221630-
/O.NEW.KBMX.SV.W.0077.050322T1606Z-050322T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1006 AM CST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHILTON COUNTY IN CENTRAL ALABAMA

* UNTIL 1030 AM CST

* AT 1004 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR VERBENA...OR ABOUT 8 MILES SOUTHEAST OF
  CLANTON...AND MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  INGRAM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3272 8667 3271 8647 3279 8644 3293 8657

$$

KH/99
1 follow-up statement
000
WWUS54 KBMX 221628
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1028 AM CST TUE MAR 22 2005

ALC021-221638-
/O.EXP.KBMX.SV.W.0077.000000T0000Z-050322T1630Z/
CHILTON AL-
1028 AM CST TUE MAR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHILTON COUNTY
EXPIRES AT 1030 AM CST...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE MOVED OUT OF THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CST
TUESDAY AFTERNOON FOR SOUTHERN ALABAMA.

LAT...LON 3272 8667 3271 8647 3279 8644 3293 8657

$$

KH/99

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 2:57 AM CST, 7 hours 9 minutes earlier.

Area forecast discussion, Mar 22, 2:57 AM CST, 7 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 AM CST TUE MAR 22 2005

.DISCUSSION...

WELL...THE STAGE IS SET SYNOPTICALLY.  HOWEVER...THERES AS MANY
QUESTIONS ON THE MESOSCALE AS IN AN S.A.T. TEST.

CURRENTLY...THE BIG BAD UPPER TROF IS ROLLING EASTWARD AS EXPECTED...
WITH A DEEPENING SURFACE LOW CENTERED ON OKLAHOMA. STRONG/SEVERE
STORMS HAVE FINALLY PUSHED ACROSS THE MS RIVER...WHILE ALABAMA
REMAINS HIGH AND DRY FOR THE TIME BEING.

BASED ON LATEST RADAR TRENDS AND LOOKING AT SURFACE OBSERVATIONS...
AND REFERENCING THE POSSIBLE SCENARIOS DETAILED IN YESTERDAY
MORNINGS DISCUSSION...IT LOOKS LIKE SCENARIO 1 (EARLY MORNING
SQUALL LINE THROUGH ALABAMA) IS THE LEAST LIKELY TO HAPPEN.
STRONGEST CELLS HAVE ONLY JUST BARELY MOVED ACROSS THE MS RIVER.
PLUS...THESE STORMS ARENT YET THE MOST LINEAR ORGANIZED THINGS
IVE SEEN.  NOT TO MENTION THAT DEWPOINTS FARTHER TO THE EAST OF THE
CURRENT CONVECTION WOULD NOT REALLY BE ALL THAT SUPPORTIVE FOR
SUSTAINING IT.

YOU KNOW...I MAYBE SHOULD HAVE RECOGNIZED THE POSSIBILITY OF A
FOURTH SCENARIO YESTERDAY -- ONE IN WHICH THE MODE OF CONVECTION
REMAINS MORE SUPERCELLULAR...OR CLUSTERED...RATHER THAN LINEAR.
THIS SCENARIO WOULD DECREASE THE IMPORTANCE OF TIMING OF THE
ARRIVAL OF THE CONVECTION INTO ALABAMA.  MEANING...THE LACK OF A
SQUALL LINE PASSAGE ELIMINATES THE NEED FOR THE ATMOSPHERE TO
RELOAD AFTERWARDS FOR ANOTHER ROUND OF SEVERE.

WHICH BRINGS US BACK TO THE MESOSCALE QUESTIONS...THE MOST IMPORTANT
ONES BEING...

1) WHAT WILL HAPPEN TO THE CURRENT STORMS NEAR THE MS RIVER?  WILL
THEY MOVE MORE NORTH THAN EAST?  WILL THEY BE ABLE TO MAINTAIN THEIR
STRENGTH?  AND WILL THEY ORGANIZE MORE LINEARLY?

2) CAN SURFACE DEWPOINTS HERE RISE INTO LOWER 60S?

3) HOW MUCH SUNSHINE WILL THERE BE THIS MORNING AND EARLY
AFTERNOON...AND HOW WARM WILL IT GET TODAY AS A RESULT?

THE SEQUENCE OF EVENTS (AND ANSWERS TO THE ABOVE QUESTIONS) THAT
WOULD CONCERN ME THE MOST IS THAT THE CURRENT MS RIVER CONVECTION
EITHER REMAINS TO OUR WEST THROUGH NOON (OR WEAKENS BEFORE IT GETS
HERE)...THE SUN COMES OUT AND RAISES TEMPS INTO THE 70S...AND
DEWPOINTS ARE ABLE TO CLIMB INTO THE LOWER/MID 60S.  IF THIS WERE TO
HAPPEN...GIVEN HOW THINGS ARE FORECAST TO BE SYNOPTICALLY (AS FAR AS
INSTABILITY AND SHEAR PARAMETERS GO)...THEN I WOULD EXPECT TO SEE
EXPLOSIVE SUPERCELL DEVELOPMENT THIS AFTERNOON AND EVENING ACROSS
THE FORECAST AREA.

AS I SEE IT...THE BIGGEST UNCERTAINTY TODAY ON HOW MUCH SEVERE
WEATHER WE GET IS WITH THE DEWPOINTS.  THE MODELS (ESPECIALLY THE
ETA) SHOW THAT AFTER 21Z TODAY...LAPSE RATES...INSTABILITIES...AND
SHEAR/HELICITY PARAMETERS ALL WOULD SUPPORT CELLULARLY ORGANIZED
SEVERE CONVECTION.  THIS MAY BE A CASE WHERE THE TRIGGER OF THIS
LOADED GUN IS ACTUALLY HIGH DEWPOINTS ADVECTING IN AT JUST THE RIGHT
TIME.  SURE...THIS IS ALL QUITE A SPECIFIC SERIES OF EVENTS THAT
WOULD NEED TO HAPPEN...BUT ONE HAS TO BE SITUATIONALLY AWARE TO ALL
POSSIBILITIES.

ANYWAY...HAVING SAID ALL THAT...WILL CONTINUE TO GO WITH SEVERE
WORDING IN THE ZONES THIS AFTERNOON.  ALSO...GIVEN THE LATEST MODEL
OUTPUT THAT SHOWS THINGS HAPPENING SLOWER...WILL ALSO INCLUDE SOME
SEVERE WORDING INTO THIS EVENING AS WELL.

THE BAD WEATHER SHOULD CLEAR OUT OF HERE LATE TONIGHT...TAKING US
BACK TO DRY WEATHER FOR THE LATTER HALF OF THE WEEK.  FRIDAY LOOKS
RATHER TOASTY.

MOISTURE WILL BEGIN TO SURGE NORTHWARD ACROSS THE AREA ON SATURDAY IN
ADVANCE OF NEXT STORM SYSTEM.  WILL KEEP POPS IN THE CHANCE CATEGORY
ON SATURDAY.  COLD FRONT EXPECTED TO MOVE INTO AND ACROSS THE AREA ON
SUNDAY. IMPRESSIVE UPPER SUPPORT AND VERY MOIST AND UNSTABLE AIR MASS
IN PLACE.  WILL FORECAST SHOWERS AND THUNDERSTORMS LIKELY ON
SUNDAY. WITH TIMING REMAINING A PROBLEM WILL CARRY A CHANCE OF
SHOWERS AREA-WIDE ON MONDAY TO ACCOUNT FOR ANY SLOW DOWN IN THE UPPER
PORTION OF THE SYSTEM MOVING ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  54  63  41 /  50  50  10   0
ANNISTON    69  55  63  41 /  50  50  10   0
BIRMINGHAM  69  54  63  42 /  60  50  10   0
TUSCALOOSA  71  52  63  42 /  70  40   0   0
CALERA      71  54  64  42 /  50  50   0   0
AUBURN      71  58  70  44 /  50  40   0   0
MONTGOMERY  73  55  70  44 /  50  40   0   0
TROY        72  57  71  45 /  50  30   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

61/50
Hazardous weather outlook, Mar 22, 6:18 AM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 AM CST TUE MAR 22 2005

ALZ011>015-017>050-231218-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
618 AM CST TUE MAR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(TODAY AND TONIGHT).

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA TODAY AND INTO THIS EVENING.  SHOWERS AND THUNDERSTORMS WILL
MOVE INTO AND ACROSS THE AREA. SOME SUPERCELLS COULD DEVELOP AS THE
AIR MASS DESTABILIZES...UPPER LEVEL SUPPORT MOVES ACROSS...AND PEAK
HEATING OF THE DAY TAKES PLACE.  ISOLATED TORNADOES...LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY).

THERE IS ALSO A SMALL POSSIBILITY OF SEVERE WEATHER LATE
SATURDAY AND INTO EASTER SUNDAY...AS A STORM SYSTEM APPROACHES FROM
THE WEST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
HIGHLY LIKELY AREA-WIDE TODAY AND INTO TONIGHT.

In the hours before

Special weather statement, Mar 22, 9:37 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
937 AM CST TUE MAR 22 2005

ALZ045-221615-
MACON-
937 AM CST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MACON COUNTY UNTIL 1015 AM
CST...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 937 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 19 MILES SOUTHEAST OF TUSKEGEE TO
HARDAWAY...MOVING NORTHEAST AT 40 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
HARDAWAY AND TUSKEGEE THROUGH 1015 AM CST.
Special weather statement, Mar 22, 9:40 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 AM CST TUE MAR 22 2005

ALZ019-026-221645-
CALHOUN-ST. CLAIR-
940 AM CST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND ST. CLAIR
COUNTIES UNTIL 1045 AM CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 933 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES SOUTH OF PELL CITY...MOVING NORTHEAST AT 45 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR PELL CITY...
RIVERSIDE...RAGLAND...OHATCHEE...BLUE MOUNTAIN...WEAVER AND
JACKSONVILLE THROUGH 1045 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 9:45 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 AM CST TUE MAR 22 2005

ALZ024-221615-
JEFFERSON-
945 AM CST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL
1015 AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 941 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER CAHABA HEIGHTS...MOVING NORTHEAST AT 35 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR CAHABA HEIGHTS...
BIRMINGHAM AIRPORT...BIRMINGHAM...PINSON AND TRUSSVILLE THROUGH 1015
AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 9:56 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
956 AM CST TUE MAR 22 2005

ALZ025-221700-
SHELBY-
956 AM CST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY COUNTY UNTIL 1100
AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 950 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES SOUTHEAST OF SHELBY CO AIRPORT...MOVING
NORTHEAST AT 40 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SHELBY CO AIRPORT...
COLUMBIANA...OAK MOUNTAIN STATE PARK...CHELSEA...HARPERSVILLE...
VINCENT AND VANDIVER THROUGH 1100 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 9:59 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
959 AM CST TUE MAR 22 2005

ALZ042-221630-
LOWNDES-
959 AM CST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES COUNTY UNTIL 1030
AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 955 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES SOUTHWEST OF BENTON...MOVING NORTHEAST AT 40
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BENTON AND WHITE HALL
THROUGH 1030 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 10:04 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 AM CST TUE MAR 22 2005

ALZ047-221645-
LEE-
1004 AM CST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE COUNTY UNTIL 1045 AM
CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 1004 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER LOACHAPOKA...MOVING NORTH AT 40 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR OPELIKA...LOACHAPOKA
AND AUBURN THROUGH 1045 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:49 AM CSTSevere Thunderstorm WarningBMXSumter26 min
Mar 22, 8:47 AM CSTSevere Thunderstorm WarningBMXDallas43 min
Mar 22, 9:08 AM CSTTornado WarningBMXBarbour, Pike37 min
Mar 22, 9:16 AM CSTSevere Thunderstorm WarningBMXShelby, Talladega44 min
Mar 22, 9:32 AM CSTSevere Thunderstorm WarningBMXAutauga43 min
Mar 22, 9:36 AM CSTSevere Thunderstorm WarningBMXDallas54 min
Mar 22, 9:41 AM CSTTornado WarningBMXAutauga34 min
Mar 22, 9:54 AM CSTTornado WarningBMXBarbour, Russell36 min
Mar 22, 11:38 AM CSTSevere Thunderstorm WarningBMXBarbour37 min
Mar 22, 12:23 PM CSTSevere Thunderstorm WarningBMXRussell22 min
Mar 22, 12:28 PM CSTSevere Thunderstorm WarningBMXLee32 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.